MathSciNet Relay Station
MathSciNet bibliographic data
MR1776111 53D20 (22E45 53C55 57S15)
O'Shea, Luis; Sjamaar, Reyer Moment maps and Riemannian symmetric pairs. Math. Ann. 317 (2000), no. 3, 415–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement